# SDR CA990907068

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120082
- Condition: Corroded
- Location: Fuselage
- Part time: 6,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, SEVERE CORROSION INCLUDING EXFOLIATION WAS FOUND ON THE LONGITUDINAL CANTED BULKHEAD, PN. 2412008-2.  DAMAGE  WAS NOTED AFTER THE SUBJECT AREA WAS CLEANED OF GREASE AND EXHAUST RESIDUE.  CORROSION WAS ALSO FOUND ON THE BULKHEAD AFT, P/N 2412017-2.  BOTH BUKHEADS ARE LOCATED IN THE RIGHT WHEELWELL.
